# SDR RAIA00504017

- Difficulty date: April 16, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- Aircraft time: 19,516 hours, 19,626 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: C850176
- Part serial: 272
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 7,649 hours, 7,226 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 3654 - RIC - LEFT STALL WARNING INDICATION.  MAINTENANCE REMOVED AND REPLACED STALL SENSOR.
